应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2020, Vol. 36 Issue (3): 539-544    DOI: 10.1007/s10255-020-0963-y
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Isolated Toughness and k-Hamiltonian[a, b]-factors
Zhi-ren SUN1, Si-zhong ZHOU2
1 School of Mathematical Sciences, Nanjing Normal University, Nanjing 210046, China;
2 School of Science, Jiangsu University of Science and Technology, Mengxi Road 2, Zhenjiang 212003, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9